# SDR ANCF2013012300146

- Difficulty date: January 23, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N968AV
- Make and model: Airbus A330-243
- Aircraft serial: 1009
- Aircraft time: 19,004 hours, 3,259 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31596
- Part serial: 1677
- Condition: Vibration
- Location: Nlg
- Part time: 4,253 hours, 845 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF RWY 10 CCS DUE TO STRANGE VIBRATION DURING TAKEOFF ROLL SPEED 90 KTS TOW 153.0 KGRS OAT 27°C.  PERFORMED FAULT CONFIRMATION SUBTASK 32-20-00-710-0050A CLASS 3 NO FAULT.  ON BSCU CH 1 AND 2 NO FAULT DETECTED.  IN ACCORDANCE WITH  AMM 32-41-12 PB 401 NOSE LANDING GEAR WHEEL POS 2 AND 2 WERE REPLACED PRESS 185 PSI
